# SDR ASAA2020032532553

- Difficulty date: March 9, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 54,966 hours, 18,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A6750123
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH CARGO TRACK IS CRACKED AT RADIUS ATTACH POINT STA. 727E AND STA. 727G. GROUNDED - YES. REMOVED AND REPLACED CARGO TRACK IAW B737-800 SRM 53-00-53-2R-3.
